# SDR R61A2022122900799

- Difficulty date: December 8, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Frms 88-89 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, STYRINGER 28R FOUND CORRODED BETWEEN FR 88- FR 89.  DAMAGED STRINGER SECTION REMOVED.  NEW STRINGER SECTION FITTED AND INSTALLED.  ALL WORK CARRIED OUT IAW SRM 53-232-03 AND SRM 51-41-02.
